# SDR 96FDEA00169

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Part number: 65453136
- Condition: Mech Damage
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE TO STR CLIP AT BS 600 STR 7R.  REMOVED AND REPLACED STR CLIP AT BS 600 STR 7R.
